# SDR CALA2024052701593

- Difficulty date: May 20, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 122,601 hours, 19,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 145T106236
- Condition: Corroded
- Location: Bs 977 Rbl95
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE CABIN PAX, PRESSURE DECK AREA WAS FOUND THE FITTING WITH CORROSION AT BS 977, RBL95, WL 189  ACCOMPLISH THE INSPECTIONS AS PER PART 2 OF THE LATEST REV C, WHICHEVER OCCURS FIRST. PERFORM REPEAT I VER OCCURS FIRST. ISION OF EC/RA 5310-08324 ON OR BEFORE AC REACHES 19,691 TOTAL F NSPECTIONS AT INTERVALS NOT TO EXCEED 600 FC OR 6 MONTHS,  PERFORMED INTERIM REPAIR OF THE RT BS 977 FRAME AT WL 190 OBRD CHORD CORROSION IAW ECRA 5310-08324 PART 1,  SATISFACTORY.  PERFORMED & INSPECTED IAW ECRA 5310-08324 PART 1. AT RH BS 977 FRAME AT WL 190 OBRD CHORD INSPECTION.
